MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS AMBICOR PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72401451
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erosion (1750)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this ambicor penile prosthesis (app) presented with erosion and cylinder extrusion from the corpora.It was noted that the corpora incision broke down due to poor tissue quality, causing the cylinder to extrude subcutaneous.A surgical procedure was performed to remove and replace the device in its original location.There were no further patient complications reported.
 
Additional Manufacturer Narrative
Additional information updated: h6: evaluation conclusion codes.
 
Event or Problem Description

Brand Name
AMS AMBICOR PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key20609630
Report Number2124215-2024-69272
Device Sequence Number7909418
Product Code FHW
UDI-Device Identifier00878953000954
UDI-Public00878953000954
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/20/2024
Device Model Number72401451
Device Catalogue Number72401451
Device Lot Number1000306673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/25/2024
Date Device Manufactured07/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age57 YR
Patient SexUnknown